BibTeX record: journals/ijcm/MaleknejadM03

download as .bib file

@article{DBLP:journals/ijcm/MaleknejadM03,
  author    = {Khosrow Maleknejad and
               Farshid Mirzaee},
  title     = {Numerical solution of linear Fredholm integral equations system by
               rationalized Haar functions method},
  journal   = {Int. J. Comput. Math.},
  volume    = {80},
  number    = {11},
  pages     = {1397--1405},
  year      = {2003},
  url       = {http://dx.doi.org/10.1080/0020716031000148214},
  doi       = {10.1080/0020716031000148214},
  timestamp = {Mon, 15 Aug 2011 17:17:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/MaleknejadM03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}